# SDR AU980158

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 35-C33
- Engine: Cont IO470K
- Propeller: Mcauly 2A36C23
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: G46754
- Condition: Leaking
- Location: Nr 3 Cyl Exh
- Component: Cont, O470K
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 CYLINDER EXHAUST VALVE LEAKING AND VALVE GUIDE WORN (STILLWITHIN LIMITS). NO3 CYLINDER INLET VALVE LEAKING.
